# SDR ASAA2018052824828

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,239 hours, 12,186 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400669080
- Condition: Damaged
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADES, DETAILED INSPECTION FOUND ONE LOOSE FASTENER ON THE LOWER OTBD SIDE,  AT THE 3 O'CLOCK POSITION.  STRUT FAIRING PANEL APPEARS TO BE DAMAGED FROM LOOSE FASTENER. ACFT GROUNDED. REMOVED DAMAGED STRUT FAIRING PANEL. INSTALLED NEW STRUT FAIRING PANEL IAW AMM 72-23-03-400-802-F00.
